This week my family doctors office closed for good. I can't seem to find another doctor to take me. I've been having muscle cramps and weakness in my legs since I got out of the Pshych hosp. last month. It hasn't been real bad and I figured it was just minor side effects from my meds. Lithium levels were on low end of thereputic and this was the only problem I was having. This morning however I couldn't move to get out of bed. I called my pdoc and was told to go to the ER. At the ER they did some blood work and said nothing was wrong go talk to my pdoc. I talked to my pdoc and was told that it wasn't my meds go see my family doc. I told him I no longer have one and he told me to cut my Topamax in half and see if that did the trick, but that he thought it was medical not a side effect from meds. I have called every med doc in my area and none will take me on as a patient. My legs are cramping pretty bad they get better and then worse throughout the day. What the hell do I do?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...